# SDR DALA2024031903437

- Difficulty date: March 13, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 75,862 hours, 28,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 27d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:27D. CORRECTIVE ACTION: REPLACED 27D CART BUMPER PER B757 CMM 25-21-52. OPS CHECK GOOD (0243681)
